Advertisement

Archiv der Mathematik

, Volume 72, Issue 3, pp 219–222 | Cite as

A note on a result of Bochner and Conrey-Ghosh about the Selberg class

  • G. Molteni
Article

Abstract.

We provide new proofs of a theorem of Bochner and Conrey-Ghosh about the structure of the Selberg class \({\cal S}_d^\sharp \) for \(0\leq d\) < 1.

Keywords

Selberg Class 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 1999

Authors and Affiliations

  • G. Molteni
    • 1
  1. 1.Dipartimento di Matematica, Università di Milano, Via Saldini 50, I-20133 Milano, ItalyItaly

Personalised recommendations